# SDR AALA202405211189

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 21,519 hours, 8,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK OPERATIONAL TEST OF EMERGENCY LIGHTS FOUND MULTIPLE CLASS 1 FAULTS. REF ASM 33-51-01, ACCOMPLISHED WIRING CHECK OF ESC SLIDE L/H FWD PAX DOOR, LIGHT CHECKS GOOD. RESECURED CONNECTOR, ACCOMPLISHEDOPS TEST OF EMERGENCY LIGHTS PER PS CHECK 26L00005005, SYSTEM TESTS OK.
